# SDR DALA2024083008583

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 54,949 hours, 26,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 R1 DOOR GIRT BAR NOT IN PLACED/SECURED. CORRECTIVE ACTION: REINSTALLED R1 GIRT BAR PER B757 AMM 52-72. OPS TEST OK SLIDE LIGHT ILLUMINATED NORMALLY. (4019906)
